# SDR QXEA2024031800068

- Difficulty date: March 5, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE SHEATHING IS CRACKED SEPARATED AT UPPER END. REPAIRED FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE SHEATHING AT UPPER END PER AMM HORIZON COC 52-41-40. REF AMM 52-41-40, 52-41-00.
